# SDR 95ZZZM630

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11004
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1016
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK - DURING DESCENT, BURNING ODOR DETECTED IN CABIN NEAR R3 DOOR.  IN DEPTH VISUAL INSPECTION OF CEILING WIRING AND ELECTRICAL COMPONENTS AND AN OPERATION CHECK OF ALL CABIN LIGHTS AND MUX SYSTEM, INCLUDING OPERATION CHECK OF R-3 DOOR, WAS PERFORMED.  (M)
